MathSciNet Relay Station
MathSciNet bibliographic data
MR364990 (51 #1243) 42A16
Young, Robert M. An extension of the Hausdorff-Young theorem. Proc. Amer. Math. Soc. 45 (1974), 235–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement